Title: Generalisations of Wallis’ formula
Authors: Huylebrouck, Dirk # ×
Issue Date: 1-Apr-2015
Publisher: Chubbock Bros.
Series Title: American Mathematical Monthly vol:122 issue:4 pages:271-272
Abstract: The note generalizes a well-known formula for pi/2 named after the English mathematician John Wallis. The two new formulas for infinite products containing the natural numbers and their roots express them using the Euler-Mascheroni constant and the Glaisher-Kinkelin constant. Like Wallis formula, the generalizations are slowly convergent, but their importance is aesthetic as the fomulas probably please the eye of the mathematical beholder.
ISSN: 0002-9890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
GeneralisingWallis.pdf Published 128KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science